4 doctors weighed in:

Levothyroxine overdose side effects?

4 doctors weighed in
Dr. Gregory Hines
Family Medicine
3 doctors agree

In brief: Hyperthroidism

Taking too much levothyroxine causes hyperthyroidism.
This can cause your metabolism to be too fast, causing you to lose weight, have a fast heart rate, lose your hair, and feel like it is too hot all of the time. It is definitely not recommended you take too much of your medication.

In brief: Hyperthroidism

Taking too much levothyroxine causes hyperthyroidism.
This can cause your metabolism to be too fast, causing you to lose weight, have a fast heart rate, lose your hair, and feel like it is too hot all of the time. It is definitely not recommended you take too much of your medication.
Dr. Gregory Hines
Dr. Gregory Hines
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors